Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




205 Publications

2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner H, Strelkova N. 2012. Configuration space for shortest networks . Uspekhi Mat. Nauk. 67(6), 203–204.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin N, Edelsbrunner H, Musin O. 2012. On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. 67(4), 781–783.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl G, Haxhimusa Y, Ion A. 2012. Interactive labeling of image segmentation hierarchies. Pattern Recognition vol. 7476, 11–20.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 6588 | OA
Pausinger F. 2012. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.
View | Download Published Version (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Berberich E, Halperin D, Kerber M, Pogalnikova R. 2012. Deconstructing approximate offsets. Discrete & Computational Geometry. 48(4), 964–989.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications